Influence of critical parameters on an unsteady state MHD flow in a porous channel with exponentially decreasing suction

N. Swamy Kallepalli, K. Rajasekhar, Ch. V. Ramana Murthy

Abstract


The behavior of the velocity for a fixed Reynolds number and different values of angle of inclination has been presented in these graphs. In each of these situations, it is noticed that as the magnetic intensity increases, the velocity decreases. Further, as the angle of inclination increases, the velocity decreases. In all these figures, it is observed that there is a wide spread dispersion of velocity profiles which are very closed to boundary plate initially. Further, it is observed that for constant values of magnetic intensity and Reynolds number. As the angle of inclination increases, the velocity decreases. Further, in all above situations the velocity profiles are perfectly parabolic and the no slip conditions are satisfied at both the boundaries. it is seen that as the ‘Re’ increases, the skin friction in the boundary layer region increases. Further, as the angle of inclination of the boundary surface increases, the skin friction decreases and finally converges to zero. For a slight change in the applied magnetic intensity, a marginal change in the skin friction is noticed in the boundary layer region. Also, it is observed that as the angle of inclination increases, the skin friction is observed to be increasing. The nature of profiles in both the cases do not differ qualitatively. For a small change in the applied magnetic intensity, the skin friction decreases. it is seen that as the magnetic field increases, the skin friction varies linearly. As the ‘Re’ increases, the skin friction on the boundary increases. Not much of change in the profiles of the skin friction is noticed.

Full Text: PDF

How to Cite this Article:

N. Swamy Kallepalli, K. Rajasekhar, Ch. V. Ramana Murthy, Influence of critical parameters on an unsteady state MHD flow in a porous channel with exponentially decreasing suction, Journal of Mathematical and Computational Science, Vol 9, No 6 (2019), 764-783

Copyright © 2019 N. Swamy Kallepalli, K. Rajasekhar, Ch. V. Ramana Murthy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS